BibTeX record journals/mscs/Ali-AkbariHPR09

download as .bib file

@article{DBLP:journals/mscs/Ali-AkbariHPR09,
  author    = {M. Ali{-}Akbari and
               B. Honari and
               M. Pourmahdian and
               M. M. Rezaii},
  title     = {The space of formal balls and models of quasi-metric spaces},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {19},
  number    = {2},
  pages     = {337--355},
  year      = {2009},
  url       = {https://doi.org/10.1017/S0960129509007439},
  doi       = {10.1017/S0960129509007439},
  timestamp = {Sun, 28 May 2017 13:25:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mscs/Ali-AkbariHPR09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics